# SDR HALA2015042000082

- Difficulty date: April 20, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 16,558 hours, 16,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOOR SUPPORT STRUCTURE BETWEEN BS 160-200 AND RBL 6-9 HAS CORROSION AND DETERIORATED COATING.  R & R NEW FLOOR SUPPORT  IAW SRM 51-40-02.
